Tohoku Mathematical Journal

Some results on the local moduli of nonsingular normalizations of surfaces with ordinary singularities

Syōji Tsuboi and Masaki Ôkawa

Full-text: Open access

Article information

Tohoku Math. J. (2), Volume 40, Number 2 (1988), 269-291.

First available in Project Euclid: 3 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32G13: Analytic moduli problems {For algebraic moduli problems, see 14D20, 14D22, 14H10, 14J10} [See also 14H15, 14J15]
Secondary: 32J15: Compact surfaces


Tsuboi, Syōji; Ôkawa, Masaki. Some results on the local moduli of nonsingular normalizations of surfaces with ordinary singularities. Tohoku Math. J. (2) 40 (1988), no. 2, 269--291. doi:10.2748/tmj/1178228030.

Export citation


  • [1] R. BOTT, Homogeneous vector bundles, Ann. of Math. 66 (1966), 203-248.
  • [2] E. HORIKAWA, On deformations of holomorphic maps I, J. Math. Soc. Japan, 25 (1973), 372-396.
  • [3] E. HORIKAWA, On the number of moduli of certain algebraic surfaces of general type, J. Fac. Sci. Univ. Tokyo 22 (1975), 67-78.
  • [4] S. IITAKA, Max Nother's theorem on a regular protective algebraic variety, J. Fac.Sci Univ. Tokyo, Sec. I, Vol. 8 (1966), 129-137.
  • [5] S. IITAKA, On logarithmic Kodaira dimension of algebraic varieties, in Complex Analysi and Algebraic Geometry (W. L. Baily, Jr. and T. Shioda, eds.), Iwanami, Tokyo, 1977.
  • [6] K. KODAIRA AND D. C. SPENCER, On deformations of complex analytic structures I, Ann of Math. 67 (1958), 328-401.
  • [7] K. KODAIRA, A theorem of completeness for analytic systems of surfaces with ordinar singularities, Ann. of Math. 74 (1961), 591-627.
  • [8] K. KODAIRA, On the structure of compact complex analytic surfaces, I, Amer. J. Math 86 (1964), 751-798.
  • [9] K. KODAIRA, On characteristic systems of families of surfaces with ordinary singularitie in a projective space, Amer. J. Math. 87 (1965), 227-256.
  • [10] K. KODAIRA, The theory of algebraic surfaces, Seminar Notes, No. 20, Department o Mathematics, Tokyo University, 1968 (in Japanese).
  • [11] I. R. PORTEOUS, Blowing up Chern classes, Proc. Cambridge Phil. Soc. 56 (1960), 118-124
  • [12] S. TSUBOI, On the sheaves of holomorphic vector fields on surfaces with ordinary singu larities in a projective space I, Sci. Rep. Kagoshima Univ. 25 (1976), 1-26.
  • [13] S. TSUBOI, On the number of moduli of non-singular normalizations of surfaces wit ordinary singularities, ibid. 32 (1983), 23-46.
  • [14] S. TSUBOI, Deformations of locally stable holomorphic maps and locally trivial displace ments of analytic subvarieties with ordinary singularities, ibid. 35 (1986), 9-90.